# SDR AALA200910586

- Difficulty date: January 9, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 60,255 hours, 31,693 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, FORWARD STOP CASTING CRACKED, SECOND CASTING FROM BOTTOM.  REMOVED AND REPLACED STOP CASTING PER SHOP ESO 80174.
